# SDR CA190711002

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40 NG
- Aircraft time: 48 hours
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: D4D28171070
- Condition: Damaged
- Location: Fuel Cell
- Part time: 102 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FIRST ANNUAL INSPECTION OF THIS AIRCRAFT IN DIAMOND CANADA AMO, THE FUEL WAS SUMPED AND FINE BLACK DEBRIS WAS NOTED. UPON INSPECTION OF THE FUEL TANKS IT WAS DISCOVERED THAT LH & RH FUEL INTERCONNECT HOSES WERE COLLAPSING. (TC# 20190711002)
